# SDR SIMA200127101

- Difficulty date: September 28, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013000
- Part serial: 0888
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3620 - MAINTENANCE FOUND TWO FORWARD FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER PACK AT LOCATION 46WL.  (M)
